# SDR HEEA954319

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2271V
- Make and model: Bell 206B
- Aircraft serial: 3615
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ACTIVITY FROM LIGHT AND LIGHT OPERATIONAL.  NO ACTIVITY WHEN LANDING LIGHT CYCLED. FOUND UNIT INOPERATIVE.  REPLACED OPEN TRANSISTOR Q415.  REPAIRED.  ALSO REPLACED CRACKED FACEPLATE, BAD PHOTOCELL V301, DETERIORATED RESISTOR R477 AND PUT HEATSINK BEHIND Q415 FOR MOD 6.  REPAIRED.
